Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 75, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 9, 2014, 1:46 PM CDT for Caldwell County, Texas. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2014, 1:46 PM CDT (18:46 UTC)
- Expired
- May 9, 2014, 2:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
County Caldwell County, TX
The radar
The Austin/San Antonio radar (KEWX), 49 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 2:15 PM CDT | HAIL 0.75 | 7 Nne Luling, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 10:39 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 6.8 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1727 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 456 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
566 WUUS54 KEWX 091846 SVREWX TXC055-091930- /O.NEW.KEWX.SV.W.0075.140509T1846Z-140509T1930Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 146 PM CDT FRI MAY 9 2014 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN CALDWELL COUNTY... * UNTIL 230 PM CDT. * AT 141 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LULING... AND MOVING NORTHEAST AT 20 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE BROWNSBORO...TILMON... MCMAHAN...TAYLORSVILLE...ELM GROVE AND DELHI. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR SOUTH CENTRAL TEXAS. && LAT...LON 2994 9751 2979 9732 2964 9761 2971 9770 TIME...MOT...LOC 1846Z 232DEG 17KT 2971 9760 $$
2 follow-up statements
977 WWUS54 KEWX 091906 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 206 PM CDT FRI MAY 9 2014 TXC055-091930- /O.CON.KEWX.SV.W.0075.000000T0000Z-140509T1930Z/ CALDWELL TX- 206 PM CDT FRI MAY 9 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR EASTERN CALDWELL COUNTY... AT 155 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BROWNSBORO...OR 6 MILES NORTHEAST OF LULING...MOVING NORTHEAST AT 20 MPH. DOPPLER RADAR SHOWS AN AREA OF THUNDERSTORM GUST WINDS OF 50 TO 60 MPH TO APPROACH THE AREA FROM THE NORTHWEST WITHIN THE NEXT 20 TO 25 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TILMON...MCMAHAN...TAYLORSVILLE...ELM GROVE AND DELHI PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR SOUTH CENTRAL TEXAS. && LAT...LON 2994 9751 2979 9732 2964 9761 2970 9768 TIME...MOT...LOC 1903Z 232DEG 17KT 2976 9753 $$ OB
833 WWUS54 KEWX 091909 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 209 PM CDT FRI MAY 9 2014 TXC055-091930- /O.CON.KEWX.SV.W.0075.000000T0000Z-140509T1930Z/ CALDWELL TX- 209 PM CDT FRI MAY 9 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR EASTERN CALDWELL COUNTY... AT 159 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BROWNSBORO...OR 6 MILES NORTHEAST OF LULING...MOVING NORTHEAST AT 20 MPH. DOPPLER RADAR SHOWS AN AREA OF THUNDERSTORM GUST WINDS OF 50 TO 60 MPH TO APPROACH THE AREA FROM THE NORTHWEST WITHIN THE NEXT 20 MINUTES. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TILMON...MCMAHAN...TAYLORSVILLE...ELM GROVE AND DELHI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR SOUTH CENTRAL TEXAS. && LAT...LON 2970 9767 2994 9751 2979 9732 2964 9761 TIME...MOT...LOC 1908Z 232DEG 17KT 2977 9751 $$ OB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 12:51 PM CDT, 55 minutes earlier.
Area forecast discussion, May 9, 12:51 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1251 PM CDT FRI MAY 9 2014 .AVIATION... /18Z TAFS/ A LINE OF STORMS WEST OF INTERSTATE 35 WILL MOVE ACROSS THE I-35 TERMINALS BETWEEN 18Z TO 21Z THIS AFTERNOON WITH MVFR VBSYS AND THUNDERSTORM WIND GUSTS BETWEEN 30 TO 35 KNOTS. STORMS WILL LINGER AROUND THROUGH THE EVENING HOURS ACROSS THE AREA WITH LITTLE IMPACT ACROSS THE I-35 SITES AFTER 8 OR 9 PM. SOME OF THE HIRES SOLUTIONS PUSH CONVECTION BACK TO THE WEST LATER THIS EVENING AND AFFECTING KDRT AROUND 03Z SATURDAY. AROUND MIDNIGHT TONIGHT/OVERNIGHT... CIGS WILL LOWER TO MVFR/IFR ALL SITES EXCEPT KDRT. KDRT COULD SEE MVFR AROUND DAWN AND VFR AROUND 15Z SATURDAY. WINDS WILL BE FROM THE EAST AND SOUTHEAST AT ABOUT 10 KNOTS OR SO THROUGH TONIGHT AND DECREASING TO ABOUT 5 KNOTS OVERNIGHT AND COMING BACK UP SATURDAY AFTERNOON TO ABOUT 10 TO 15 KNOTS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 71 90 73 91 73 / 20 - - - 20 AUSTIN BERGSTROM INTL AIRPORT 70 90 72 90 72 / 30 - - - 20 NEW BRAUNFELS MUNI AIRPORT 70 91 72 91 72 / 30 - - - 20 BURNET MUNI AIRPORT 69 88 71 89 71 / 20 - - - 20 DEL RIO INTL AIRPORT 72 97 74 97 74 / 10 - - - 20 GEORGETOWN MUNI AIRPORT 69 87 72 89 72 / 20 - - - 20 HONDO MUNI AIRPORT 70 94 73 95 73 / 30 - - - 20 SAN MARCOS MUNI AIRPORT 70 90 72 90 72 / 30 - - - 20 LA GRANGE - FAYETTE REGIONAL 72 88 73 89 73 / 30 10 10 10 10 SAN ANTONIO INTL AIRPORT 71 93 73 93 73 / 30 - - - 20 STINSON MUNI AIRPORT 71 93 73 94 73 / 30 - - - 20 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...05 SYNOPTIC/GRIDS...24 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 9, 5:37 AM CDT, 8 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 537 AM CDT FRI MAY 9 2014 TXZ171>173-183>194-202>209-217>225-228-101100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 537 AM CDT FRI MAY 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED THIS AFTERNOON FOR THE HILL COUNTRY, AND LATER THIS EVENING FOR POINTS FURTHER SOUTH AND EAST. STRONG WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.
In the hours before
Local storm report, May 9, 12:55 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1255 PM CDT FRI MAY 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM HAIL UVALDE 29.22N 99.78W
05/09/2014 E0.25 INCH UVALDE TX LAW ENFORCEMENT
HAIL BEING HORIZONTALLY WIND DRIVEN
&&
EVENT NUMBER EWX1400400
SBSSpecial weather statement, May 9, 12:57 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1257 PM CDT FRI MAY 9 2014
TXZ220>224-091845-
ATASCOSA-DE WITT-GONZALES-KARNES-WILSON-
1257 PM CDT FRI MAY 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ATASCOSA...KARNES...
SOUTHEASTERN WILSON...SOUTHWESTERN GONZALES AND SOUTHWESTERN DEWITT
COUNTIES UNTIL 145 PM CDT...
AT 1250 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SEVERAL STRONG THUNDERSTORMS ACROSS THE SOUTHEAST COUNTIES MOVING
NORTHEAST AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
KARNES CITY...
KENEDY...
KOSCIUSKO...
YORKTOWN...
FALLS CITY...
CESTOHOWA...
RUNGE...
NORDHEIM...
GILLETT...
NIXON...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2877 9810 2873 9816 2882 9827 2928 9776
2899 9738 2870 9792 2869 9799 2869 9801
TIME...MOT...LOC 1755Z 242DEG 10KT 2877 9810Local storm report, May 9, 1:14 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
114 PM CDT FRI MAY 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1259 PM HAIL 4 SSE TWIN SISTERS 29.95N 98.37W
05/09/2014 E0.70 INCH COMAL TX COCORAHS
&&
EVENT NUMBER EWX1400401
SBSLocal storm report, May 9, 1:35 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
135 PM CDT FRI MAY 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 PM HAIL 4 W BERGHEIM 29.81N 98.65W
05/09/2014 E1.00 INCH KENDALL TX PUBLIC
&&
EVENT NUMBER EWX1400402
SBSSpecial weather statement, May 9, 1:41 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
141 PM CDT FRI MAY 9 2014
TXZ207-208-220>225-091930-
ATASCOSA-CALDWELL-DE WITT-GONZALES-GUADALUPE-KARNES-LAVACA-WILSON-
141 PM CDT FRI MAY 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ATASCOSA...KARNES...
SOUTHERN CALDWELL...WILSON...SOUTHWESTERN LAVACA...SOUTHEASTERN
GUADALUPE...GONZALES AND DEWITT COUNTIES UNTIL 230 PM CDT...
AT 132 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES EAST OF
LEMING TO PAWNEE...AND MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
KENEDY...
FLORESVILLE...
KARNES CITY...
POTH...
KOSCIUSKO...
STOCKDALE...
YORKTOWN...
CUERO...
GONZALES...
LULING...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2906 9693 2909 9699 2886 9731 2892 9742
2866 9777 2868 9786 2871 9791 2869 9801
2877 9810 2873 9816 2901 9842 2974 9761
2910 9688
TIME...MOT...LOC 1840Z 241DEG 26KT 2908 9827 2873 9793Local storm report, May 9, 1:42 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
142 PM CDT FRI MAY 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG 4 E NEW BRAUNFELS 29.70N 98.05W
05/09/2014 GUADALUPE TX NWS EMPLOYEE
6-8 INCH DIAMETER TREE DOWN ALONG WITH MULTIPLE FULL
TRASH CANS BLOWN OVER.
&&
EVENT NUMBER EWX1400403
AATThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:07 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 23 min |
| May 8, 7:32 PM CDT | Areal Flood Advisory | EWX | Burnet | 118 min |
| May 8, 7:44 PM CDT | Special Weather Statement | EWX | Travis | 46 min |
| May 8, 8:18 PM CDT | Special Weather Statement | EWX | Williamson | 27 min |
| May 8, 8:55 PM CDT | Special Weather Statement | EWX | Williamson | 35 min |
| May 9, 2:18 AM CDT | Special Weather Statement | EWX | Val Verde | 42 min |
| May 9, 3:34 AM CDT | Special Weather Statement | EWX | Sutton | 41 min |
| May 9, 7:24 AM CDT | Special Weather Statement | EWX | Val Verde | 51 min |
| May 9, 7:52 AM CDT | Special Weather Statement | EWX | Edwards | 23 min |
| May 9, 8:17 AM CDT | Special Weather Statement | EWX | Edwards | 43 min |
| May 9, 8:19 AM CDT | Special Weather Statement | EWX | Edwards | 26 min |
| May 9, 9:05 AM CDT | Special Weather Statement | EWX | Real | 40 min |
| May 9, 9:08 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 52 min |
| May 9, 9:30 AM CDT | Special Weather Statement | EWX | Val Verde | 45 min |
| May 9, 10:04 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 41 min |
| May 9, 10:41 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 34 min |
| May 9, 11:16 AM CDT | Special Weather Statement | EWX | Bandera, Kendall | 44 min |
| May 9, 11:21 AM CDT | Special Weather Statement | EWX | Maverick | 39 min |
| May 9, 11:59 AM CDT | Special Weather Statement | EWX | Maverick | 46 min |
| May 9, 12:11 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Blanco, Comal, Kendall | 49 min |
| May 9, 12:14 PM CDT | Special Weather Statement | EWX | Bexar | 46 min |
| May 9, 12:27 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 48 min |
| May 9, 12:45 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe | 45 min |
| May 9, 12:51 PM CDT | Special Weather Statement | EWX | Zavala | 39 min |
| May 9, 12:57 PM CDT | Special Weather Statement | EWX | Karnes | 48 min |
| May 9, 12:58 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays, Kendall | 47 min |
| May 9, 1:00 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe, Hays | 45 min |
| May 9, 1:09 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 51 min |
| May 9, 1:34 PM CDT | Areal Flood Advisory | EWX | Karnes | 116 min |
| May 9, 1:41 PM CDT | Special Weather Statement | EWX | DeWitt, Gonzales, Karnes, Wilson | 49 min |
| May 9, 1:45 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Hays, Travis | 45 min |
| May 9, 2:02 PM CDT | Special Weather Statement | EWX | Frio, Medina | 43 min |
| May 9, 2:17 PM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Gonzales, Wilson | 43 min |
| May 9, 2:43 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 47 min |
| May 9, 2:49 PM CDT | Special Weather Statement | EWX | Bexar, Wilson | 41 min |
| May 9, 2:53 PM CDT | Special Weather Statement | EWX | Atascosa, DeWitt, Fayette, Gonzales, Karnes, Lavaca and 1 more | 52 min |
| May 9, 3:06 PM CDT | Flash Flood Warning | EWX | Karnes | 4 hr |
| May 9, 3:18 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe, Wilson | 42 min |
| May 9, 3:28 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes | 47 min |
| May 9, 3:30 PM CDT | Severe Thunderstorm Warning | EWX | Fayette, Gonzales, Lavaca | 60 min |
| May 9, 3:54 PM CDT | Areal Flood Advisory | EWX | Fayette, Gonzales, Lavaca | 2 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.